# SDR HEEA0013776

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid
- Part number: 10550103
- Condition: Corroded
- Location: End Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS INSIDE OF TUBE AT FWD. END CAP.
